EconPapers    
Economics at your fingertips  
 

Analysis of Fractal Wave Equations by Local Fractional Fourier Series Method

Yong-Ju Yang (), Dumitru Baleanu () and Xiao-Jun Yang ()

Advances in Mathematical Physics, 2013, vol. 2013, 1-6

Abstract: The fractal wave equations with local fractional derivatives are investigated in this paper. The analytical solutions are obtained by using local fractional Fourier series method. The present method is very efficient and accurate to process a class of local fractional differential equations.

Date: 2013
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2013/632309.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2013/632309.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:632309

DOI: 10.1155/2013/632309

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnlamp:632309